Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 612024, 7 pages
http://dx.doi.org/10.1155/2015/612024
Research Article

Posterior Analysis of State Space Model with Spherical Symmetricity

Department of Statistics, University of Delhi, Delhi 110007, India

Received 28 June 2015; Revised 15 October 2015; Accepted 18 October 2015

Academic Editor: Shein-chung Chow

Copyright © 2015 Ranjita Pandey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ranjita Pandey, “Posterior Analysis of State Space Model with Spherical Symmetricity,” Journal of Probability and Statistics, vol. 2015, Article ID 612024, 7 pages, 2015. https://doi.org/10.1155/2015/612024.